Psycho-Babble Medication Thread 116962

Shown: posts 1 to 6 of 6. This is the beginning of the thread.

 

EFFEXOR..I'm really BUZZED !!! for how long????

Posted by Robin.d.j on August 19, 2002, at 15:16:39


I'm really buzzed on 37.5 mg of effexor 1 capsul a day and as a recovering addict I hate it!!!! How long does it take before the really stoned feeling goes away ..Im still obsessing about my break up with my girlfriend even at this dose and I am affraid of bad withdrawls...so i dont really want to increase the dose to 75mg...I dont want to keep feeling this way either ...I'm staying in my 10x12 foot bedroom...im feeling even more depressed..at least before I got to go out before and do some things..but I was isolating myself from people even then ..now Im in my bedroom im not sure whether to stop taking effexor or not and just work through the break up on my own ...PLEASE help me make up my mind ..IM so buzzed I dont think im being rational about this choice...thank you Robin

 

Re: EFFEXOR..I'm really BUZZED !!! for how long????

Posted by nikioct73 on August 19, 2002, at 16:37:34

In reply to EFFEXOR..I'm really BUZZED !!! for how long????, posted by Robin.d.j on August 19, 2002, at 15:16:39

Humm..I took Effexor XL at 150 mg for about ten months..I don't ever remember feeling buzzed..but everyone reacts differently...you should call your pdoc...you still sound very depressed and anxious..you may need med change or a add on med to help out for a while...breakups suck ass I hope you get help and/or feel better soon.. take care..
Niki

 

Re: EFFEXOR..I'm really BUZZED !!! for how long????

Posted by Robin.d.j on August 19, 2002, at 17:00:11

In reply to Re: EFFEXOR..I'm really BUZZED !!! for how long????, posted by nikioct73 on August 19, 2002, at 16:37:34

Thanks Niki

 

Re: EFFEXOR..I'm really BUZZED !!! for how long???? Robin.d.j

Posted by LynnPerley on August 19, 2002, at 21:34:44

In reply to EFFEXOR..I'm really BUZZED !!! for how long????, posted by Robin.d.j on August 19, 2002, at 15:16:39

I found that most side effects went away after a few weeks, or with changing the time of day I took it. What time of day do you take it? With or wothout food?

 

Re: EFFEXOR..I'm really BUZZED !!! for how long????

Posted by Robin.d.j on August 19, 2002, at 21:45:50

In reply to Re: EFFEXOR..I'm really BUZZED !!! for how long???? Robin.d.j, posted by LynnPerley on August 19, 2002, at 21:34:44

I am taking it with food at noon time ..I have to force the food down though...

 

Re: EFFEXOR..I'm really BUZZED !!! for how long????

Posted by sleepy lizard on August 20, 2002, at 1:08:45

In reply to EFFEXOR..I'm really BUZZED !!! for how long????, posted by Robin.d.j on August 19, 2002, at 15:16:39

It takes one or two weeks for the buzz to tone down. Most of the side effects went away after a month for me, except the sexual side effect of anorgasmia.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.